# SDR ASAA2022112140875

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,822 hours, 17,325 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02429029
- Condition: Faulted
- Location: Cockpit
- Part time: 209 hours, 54 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH CA FD AS MASTER AP KICKED OFF COULD NOT ENGAGE HEADING MODE , COULD NOT ENGAGE LNAV. RECOVERED BY PUTTING FD 2 ON AS MASTER AND LNAV/VNAV ON WITH B AUTOPILOT. CA HEADING BUG FROZEN ENTIRE TIME. NO LOC,NO GS DIAMONDS ON CA PFD. AT GS CAPTURED, CA FD CAME BACK ON , BUT STILL CA HEADING BUG FROZEN, NO LOC, NO GS DIAMONDS ON CA PFD. GROUNDED - YES. REMOVED & REPLACED MCP IAW  AMM 22-11-34/401. PERFORMED MCP INSTALLATION TEST IAW AMM 22-11-34-740-801. PERFORMED DFCS VERIFY TEST IAW AMM 21-11-00. OPS CK NORMAL.
